Iowa, 2003Flash Flood in Iowa, June 25, 2003
June 25, 2003 · NWS FSD · 1 event in 1 county or zone
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at Jun 25, 2:25 AM CST, 25 minutes earlier.
Area forecast discussion, Jun 25, 2:25 AM CST, 25 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
325 AM CDT WED JUN 25 2003
A VERY ACTIVE NIGHT ACROSS THE CWA...WITH UPWARDS OF 40 TORNADOES
REPORTED OVER MAINLY OUR SOUTH DAKOTA COUNTIES. SHOULD BE MUCH
QUIETER THE NEXT FEW DAYS...AS COLD FRONT FINALLY GETS A PUSH
SOUTHEAST BY TONIGHT AND TAKES THE HEAT...MOISTURE AND ASSOCIATED
INSTABILITY WITH IT. ALL MODELS PRETTY CONSISTENT IN TAKING MAIN
FRONTAL BOUNDARY INTO NORTHWEST IOWA BY THIS EVENING AND WELL EAST
OF THE CWA BY MIDNIGHT. AFTER ONGOING MCS MOVES OUT THIS MORNING...
WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN AREAS ALONG AND
AHEAD OF THE FRONT...WITH A SMALL AREA OF POST FRONTAL SHOWERS AND
MOSTLY CLOUDY SKIES IN COLD ADVECTION FIELD BEHIND THE FRONT. FAR
SOUTHEAST CORNER STILL IN A SLIGHT RISK ON DAY 1 SPC OUTLOOK...
PRIMARILY FOR ONGOING CONVECTION WHICH MAY LINGER BEYOND 12Z.
NOT MANY CHANGES TO REMAINDER OF FORECAST NEEDED AT THIS POINT.
COOL AIR WILL STICK AROUND FOR ONLY A DAY OR SO...WITH A RETURN TO
NEAR NORMAL TEMPS BY FRIDAY. WEAK COOL FRONT AND UPPER LEVEL
SHORTWAVE MOVE OVER THE CWA FRIDAY NIGHT...AND WE ARE ALREADY
CARRYING A SMALL CHANCE POP FOR SHOWERS AND THUNDERSTORMS WITH THIS
FEATURE...SO WILL LEAVE THAT ALONE.
NO CHANGES TO EXTENDED.
.FSD...NONE
HACKER
Hazardous weather outlook, Jun 24, 10:04 AM CST, 16 hours 46 minutes before
SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-IAZ001>003-
012>014-020>022-031-032-NEZ013-014-251200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1104 AM CDT TUE JUN 24 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS...
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ACROSS THE AREA THIS
AFTERNOON AND EVENING AS AN AREA OF LOW PRESSURE WILL BEGIN TO
MOVE ACROSS THE HIGH PLAINS AND INTERACT WITH A MOIST AND
UNSTABLE ATMOSPHERE. THUNDERSTORMS WILL BEGIN TO FORM ACROSS
NORTHERN NEBRASKA THIS AFTERNOON AND BEGIN TO DRIFT UP TO THE
NEBRASKA AND SOUTH DAKOTA BORDER BY EARLY THIS EVENING. THESE
STORMS WILL POSE A LARGE HAIL...DAMAGING WIND THREAT...WITH THE
GREATEST RISK FOR TORNADOES ACROSS NORTHEAST NEBRASKA...SOUTHEAST
KANSAS AND NORTHWEST IOWA...WHERE EARLIER THUNDERSTORMS HAVE LEFT
MANY SURFACE BOUNDARIES. THE THREAT WILL SHIFT TO LARGE HAIL AND
HEAVY RAIN OVERNIGHT ACROSS ALL OF THE AREA AS A COLD FRONT WILL
SWEEP ACROSS THE AREA.
FLOODING...
AREAS OF VERY HEAVY RAINFALL WITH LOCALIZED FLOODING ARE POSSIBLE
AGAIN OVERNIGHT. WIDESPREAD HEAVY RAINS ARE MOST LIKELY ACROSS
SOUTHEAST SOUTH DAKOTA AND SOUTHWEST MINNESOTA...ALTHOUGH LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE FARTHER SOUTHEAST...INTO
NORTHEAST NEBRASKA AND NORTHWEST IOWA...WHERE SOILS ARE ALREADY
SATURATED FROM RAINFALL LAST NIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE NEARLY STATIONARY FRONTAL SYSTEM RESPONSIBLE FOR THE SEVERE
WEATHER THREAT OVER THE AREA EARLIER IN THE WEEK...SHOULD PUSH
SOUTHEAST OF THE AREA BY WEDNESDAY AFTERNOON. SCATTERED
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL MAY LINGER IN AREAS
ALONG AND EAST OF I-29 CORRIDOR INTO WEDNESDAY MORNING...BUT NO
SEVERE WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY AFTER 5 PM ALONG THE SOUTH
DAKOTA AND NEBRASKA BORDER ALONG WITH NORTHWEST IOWA...AND MAY BE
NEEDED OVERNIGHT ACROSS THE REST OF THE AREA.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
JRM
In the hours before
Special weather statement, Jun 24, 11:44 PM CST, 3 hours 6 minutes before
IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-250615-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1244 AM CDT WED JUN 25 2003
...TORNADO WATCH NUMBER 587 CANCELLED...
...TORNADO WATCH NUMBER 588 CANCELLED...
THE TORNADO WATCH NUMBER 587 WHICH WAS IN EFFECT FOR SOUTHEAST SOUTH
DAKOTA...SOUTHWEST MINNESOTA...EXTREME NORTHEAST NEBRASKA AND PARTS
OF NORTHWEST IOWA HAS BEEN CANCELLED. THE TORNADO WATCH WHICH WAS
IN EFFECT FOR CLAY...CHEROKEE...BUENA VISTA..IDA AND WOODBURY
COUNTIES IN NORTHWEST IOWA HAS ALSO BEE CANCELLED.
ALTHOUGH SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
OVERNIGHT...THE THREAT OF WIDESPREAD SEVERE WEATHER HAS ENDED. THUS
THE TORNADO WATCHES HAVE BEEN ALLOWED TO EXPIRE. THERE WILL CONTINUE
TO BE A THREAT OF HEAVY RAIN ACROSS THE AREA OVERNIGHT.
BOUSTEAD
Local storm report, Jun 24, 11:49 PM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1249 AM CDT WED JUN 25 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0610 PM PONCA NE TORNADO
06/24/03 DIXON REPORTED BY STORM
SPOTTER.Local storm report, Jun 24, 11:53 PM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1253 AM CDT WED JUN 25 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0630 PM WOONSOCKET SD TORNADO
06/24/03 SANBORN REPORTED BY HAM RADIO
OPERATOR.Local storm report, Jun 25, 12:01 AM CST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
101 AM CDT WED JUN 25 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0500 PM MT VERNON SD 1 INCH HAIL
06/24/03 DAVISON REPORTED BY STORM
SPOTTER.
0500 PM MT VERNON SD 1 INCH HAIL
06/24/03 DAVISON REPORTED BY STORM
SPOTTER.
0511 PM MT VERNON SD .88 INCH HAIL
06/24/03 DAVISON REPORTED BY STORM
SPOTTER.
0514 PM 7 W MITCHELL SD TORNADO
06/24/03 DAVISON REPORTED BY STORM
SPOTTER.
0514 PM 7 W MITCHELL SD TORNADO
06/24/03 DAVISON REPORTED BY EMERGENCY
MANAGEMENT. NEAR MT
VERNON.
0516 PM 4 N MITCHELL SD 1.75 INCH HAIL
06/24/03 DAVISON REPORTED BY EMERGENCY
MANAGEMENT.
0517 PM 3 N MITCHELL SD 1.75 INCH HAIL
06/24/03 DAVISON REPORTED BY EMERGENCY
MANAGEMENT.
0517 PM 3 W MITCHELL SD TORNADO
06/24/03 DAVISON REPORTED BY EMERGENCY
MANAGEMENT.
0518 PM 1 NW MITCHELL SD TORNADO
06/24/03 DAVISON REPORTED BY STORM
SPOTTER.
0520 PM 2 E MT VERNON SD TORNADO
06/24/03 DAVISON REPORTED BY EMERGENCY
MANAGEMENT. 4 TO 5
STRUCTURES IMPACTED.
LARGE TREES DOWNED.
0520 PM 7 N MITCHELL SD TORNADO
06/24/03 DAVISON REPORTED BY STORM
SPOTTER.
0550 PM 1 NW MECKLING SD .88 INCH HAIL
06/24/03 CLAY REPORTED BY EMERGENCY
MANAGEMENT.
0558 PM VERMILLION SD TORNADO
06/24/03 CLAY REPORTED BY MEDIA.
0602 PM CROW LAKE SD 1 INCH HAIL
06/24/03 JERAULD REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0602 PM WOONSOCKET SD 1 INCH HAIL
06/24/03 SANBORN
0603 PM 4 S MASKELL NE .88 INCH HAIL
06/24/03 DIXON REPORTED BY PUBLIC.
0604 PM 2 S VERMILLION NE TORNADO
06/24/03 DIXON REPORTED BY EMERGENCY
MANAGEMENT.
0619 PM 4 W FORESTBURG SD TORNADO
06/24/03 SANBORN REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0621 PM LETCHER SD TORNADO
06/24/03 SANBORN REPORTED BY STORM
SPOTTER.
0625 PM 4 W FORESTBURG SD TORNADO
06/24/03 SANBORN REPORTED BY STORM
SPOTTER. LARGE TORNADO.
LOTS OF DEBRIS. BY OFF
DUTY NWS MET
0630 PM WOONSOCKET SD TORNADO
06/24/03 SANBORN REPORTED BY HAM RADIO
OPERATOR.
0630 PM FORESTBURG SD TORNADO
06/24/03 SANBORN REPORTED BY STORM
SPOTTER.
0630 PM WOONSOCKET SD TORNADO
06/24/03 SANBORN REPORTED BY STORM
SPOTTER.
0630 PM 2 N HARRISBURG SD TORNADO
06/24/03 LINCOLN
0630 PM 2 W WOONSOCKET SD TORNADO
06/24/03 SANBORN REPORTED BY EMERGENCY
MANAGEMENT.
0630 PM VERMILLION SD .75 INCH HAIL
06/24/03 CLAY REPORTED BY STORM
SPOTTER.
0636 PM TEA SD 2.75 INCH HAIL
06/24/03 LINCOLN
0636 PM HARRISBURG SD .88 INCH HAIL
06/24/03 LINCOLN REPORTED BY STORM
SPOTTER.
0638 PM 5 S ALPENA SD TORNADO
06/24/03 JERAULD REPORTED BY STORM
SPOTTER.
0641 PM SOUTH SIOUX FALLS SD 1.75 INCH HAIL
06/24/03 MINNEHAHA REPORTED BY STORM
SPOTTER.
0642 PM SIOUX FALLS SD .75 INCH HAIL
06/24/03 MINNEHAHA REPORTED BY STORM
SPOTTER.
0642 PM SIOUX FALLS SD WIND DAMAGE
06/24/03 MINNEHAHA REPORTED BY STORM
SPOTTER. ROOF BLOW OFF
OF A GARAGE.
0644 PM 9 S HURON SD 1.75 INCH HAIL
06/24/03 BEADLE REPORTED BY STORM
SPOTTER.
0645 PM 1 S HUB CITY SD .88 INCH HAIL
06/24/03 CLAY REPORTED BY STORM
SPOTTER.
0645 PM SIOUX FALLS SD 1 INCH HAIL
06/24/03 MINNEHAHA REPORTED BY STORM
SPOTTER. AT THE
INTERSECTION OF 33RD
AND PHILLIPS.
0648 PM 3 N ELK PT SD TORNADO
06/24/03 UNION REPORTED BY MEDIA.
NEAR I-29.
0649 PM 8 N FORESTBURG SD TORNADO
06/24/03 SANBORN REPORTED BY STORM
SPOTTER.
0650 PM SIOUX FALLS SD .75 INCH HAIL
06/24/03 MINNEHAHA REPORTED BY STORM
SPOTTER. REPORT BY
SPOTTER ON EAST 12TH
STREET.
0653 PM SIOUX FALLS SD 1.75 INCH HAIL
06/24/03 MINNEHAHA REPORTED BY STORM
SPOTTER. NORTH OF SIOUX
FALLS...PALISADES PARK.
0700 PM 2 SE HURON SD TORNADO
06/24/03 BEADLE REPORTED BY OFF-DUTY
NWS EMPLOYEE. TWO
TORNADOS
0720 PM PIPESTONE MN .88 INCH HAIL
06/24/03 PIPESTONE REPORTED BY EMERGENCY
MANAGEMENT.
0721 PM 5 E MT VERNON SD WIND DAMAGE
06/24/03 DAVISON REPORTED BY MEDIA.
DAMAGE TO FARM HOUSE.
OUT BUILDINGS DESTROYED.
0721 PM 7 ESE MT VERNON SD WIND DAMAGE
06/24/03 DAVISON DAMAGE TO FARM HOUSE.
REPORTED BY MEDIA.
0725 PM PIPESTONE MN 1.75 INCH HAIL
06/24/03 PIPESTONE REPORTED BY STORM
SPOTTER.
0733 PM BERESFORD SD TORNADO
06/24/03 LINCOLN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0733 PM 5 N ESMOND SD TORNADO
06/24/03 KINGSBURY REPORTED BY OFF-DUTY
NWS EMPLOYEE. VERY
LARGE SPOTTER FROM
NORMAN OK
0735 PM 2 NE DE SMET SD TORNADO
06/24/03 KINGSBURY NORMAN CHASERS.
REPORTED BY STORM
SPOTTER. NEAR SPIRIT
LAKE.
0738 PM 4 NW BERESFORD SD TORNADO
06/24/03 LINCOLN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
2 WEST...5 NORTH OF
BERESFORD.
0747 PM BERESFORD SD TORNADO
06/24/03 LINCOLN REPORTED BY LAW
ENFORCEMENT OFFICIA
COUNTY . LARGE TORNADO.
BY COUNTY DISPATCH
0751 PM 2 N CENTERVILLE SD TORNADO
06/24/03 TURNER REPORTED BY STORM
SPOTTER. WEST HWY
17...NORTH OF
CENTERVILLE.
0752 PM 4 E MANCHESTER SD TORNADO
06/24/03 KINGSBURY REPORTED BY OFF-DUTY
NWS EMPLOYEE. BEGINNING
TO ROPE OUT
0754 PM 4 E MANCHESTER SD TORNADO
06/24/03 KINGSBURY REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0754 PM LAKE ANDES SD TORNADO
06/24/03 CHARLES MIX REPORTED BY STORM
SPOTTER.
0755 PM 30 E HURON SD TORNADO
06/24/03 BEADLE REPORTED BY PUBLIC.
PILOT REPORT FROM
PRINCTON FSS
0755 PM 2 N BONESTEEL SD .88 INCH HAIL
06/24/03 GREGORY REPORTED BY PUBLIC.
0758 PM 2 W RUSSELL MN .75 INCH HAIL
06/24/03 LYON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0802 PM 2 NE CENTERVILLE SD TORNADO
06/24/03 TURNER REPORTED BY STORM
SPOTTER. TWO
TORNADOS...THEN ONLY ONE
0803 PM 5 E CAVOUR SD TORNADO
06/24/03 BEADLE REPORTED BY EMERGENCY
MANAGEMENT.
0805 PM 2 NW DE SMET SD TORNADO
06/24/03 KINGSBURY REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0808 PM GHENT MN 1.75 INCH HAIL
06/24/03 LYON REPORTED BY STORM
SPOTTER.
0809 PM 6 N DE SMET SD TORNADO
06/24/03 KINGSBURY REPORTED BY PUBLIC.
RELAYED BY FSS
0814 PM 5 NW BERESFORD SD TORNADO
06/24/03 LINCOLN REPORTED BY MEDIA.
0815 PM VIBORG SD TORNADO
06/24/03 TURNER REPORTED BY MEDIA.
RELAYED BY DMX
0820 PM 3 N DE SMET SD TORNADO
06/24/03 KINGSBURY REPORTED BY STORM
SPOTTER.
0823 PM COTTONWOOD MN 1.75 INCH HAIL
06/24/03 LYON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0830 PM STICKNEY SD .75 INCH HAIL
06/24/03 AURORA REPORTED BY EMERGENCY
MANAGEMENT. ALSO 40 TO
50 MPH WIND.
0839 PM 2 E HURLEY SD TORNADO
06/24/03 TURNER REPORTED BY EMERGENCY
MANAGEMENT.
0845 PM 2 E CHANCELLOR SD 60 MPH TSTM GUST
06/24/03 TURNER EVENT DURATION 20
MINUTES. REPORTED BY
STORM SPOTTER.
0845 PM ARMOUR SD MPH TSTM GUST
06/24/03 DOUGLAS GUSTS 65 MPH RIPPED A
PORCH OFF OF MOTEL IN
ARNOUR. REPORTED BY
STORM SPOTTER.
0855 PM WHITE LAKE SD 65 MPH TSTM GUST
06/24/03 AURORA REPORTED BY EMERGENCY
MANAGEMENT.
0855 PM LENNOX SD .88 INCH HAIL
06/24/03 LINCOLN
0856 PM 2 N LENNOX SD .88 INCH HAIL
06/24/03 LINCOLN REPORTED BY STORM
SPOTTER.
0859 PM 3 N LENNOX SD 1.75 INCH HAIL
06/24/03 LINCOLN REPORTED BY EMERGENCY
MANAGEMENT.
0859 PM GARRETSON SD 60 MPH TSTM GUST
06/24/03 MINNEHAHA REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0940 PM SCOTLAND SD 60 MPH TSTM GUST
06/24/03 BON HOMME
REPORTED BY STORM
SPOTTER.
0945 PM AVON SD 60 MPH TSTM GUST
06/24/03 BON HOMME REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1000 PM 5 WSW SCOTLAND SD 60 MPH TSTM GUST
06/24/03 BON HOMME REPORTED BY STORM
SPOTTER.
1025 PM COLTON SD 70 MPH TSTM GUST
06/24/03 MINNEHAHA REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1102 PM CANTON SD 60 MPH TSTM GUST
06/24/03 LINCOLN REPORTED BY STORM
SPOTTER.
1115 PM SALEM SD FLOOD
06/24/03 MCCOOK REPORTED BY STORM
SPOTTER. FLOODED
ROADWAYS AND SOME
PHYSICAL DAMAGE IN TOWN.
1132 PM INWOOD IA 60 MPH TSTM GUST
06/24/03 LYON REPORTED BY STORM
SPOTTER.
1132 PM ROCK VLY IA 60 MPH TSTM GUST
06/24/03 SIOUX REPORTED BY STORM
SPOTTER.Local storm report, Jun 25, 12:32 AM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
132 AM CDT WED JUN 25 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0518 PM 6 W MITCHELL SD TORNADO
06/24/03 DAVISON REPORTED BY STORM
SPOTTER.
0642 PM 2 N VERMILLION SD TORNADO
06/24/03 CLAY REPORTED BY EMERGENCY
MANAGEMENT.
0706 PM JASPER MN 2 INCH HAIL
06/24/03 ROCK REPORTED BY FIRE AND
RESCUE.
0727 PM 1 NW ESMOND SD TORNADO
06/24/03 KINGSBURY REPORTED BY STORM
SPOTTER. 2 TORNADOES ON
GROUND CONCURRENTLY.
0812 PM 2 NW DE SMET SD TORNADO
06/24/03 KINGSBURY REPORTED BY OFF-DUTY
NWS EMPLOYEE.Local storm report, Jun 25, 1:55 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
255 AM CDT WED JUN 25 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0212 AM 5 SW HUDSON SD FLOOD
06/25/03 LINCOLN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
REPORTED WATER OVER
HIGHWAY 11 AND A COUPLE
OF COUNTY ROADS.Flash Flood, Plymouth
- When
- June 25, 2:50 AM CST to 5:00 AM CST
- Where
- Plymouth County, 4 mi SW of Hinton
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 42.738, -96.214 (the zone’s center; the record gives no point)
Heavy rainfall caused Perry Creek to rise quickly to just over its banks. Other low places including some roads were also flooded.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Winds in Illinois, June 25, 2003$6.0 million · 60 kt wind · 6 events
- Damaging Wind in Missouri, June 25, 2003$4.8 million · 60 kt wind · 1 event
- Flash Flood and Damaging Winds in Iowa, June 25, 2003$107,000 · 61 kt wind · 13 events
- Heavy Rain in Iowa, June 25, 2003$50,000 · 1 event
- Flash Flood and Hail in Kansas, June 25, 2003$15,000 · 1.75 in hail · 18 events
- Hail in Texas, June 25, 2003$25,000 · 1.75 in hail · 3 events
- Hail and Damaging Winds in Wisconsin, June 25, 2003$17,000 · 65 kt wind · 11 events
- Hail and Damaging Winds in Missouri, June 25, 2003$1,000 · 61 kt wind · 16 events
- Hail and Damaging Winds in Kansas, June 25, 2003$5,000 · 1 in hail · 10 events
- Wildfire in Hawaii, June 25 to 30, 20031 injured · 1 event
- Damaging Winds in Illinois, June 25, 200361 kt wind · 7 events
- Flash Flooding and Hail in Texas, June 25, 2003$2,000 · 1 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365635.